Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Prozac and 5-hydroxytryptophan

Posted by Karen on November 17, 1998, at 19:15:54

Does anyone know if you can safely combine Prozac with a supplement of hydroxytryptophan? My client had been on Prozac 80 mg daily in the AM and trazodone 150 mg at night. Client stopped trazodone....slowly weaned off due to excessive nightmares which we thought perhaps being caused by trazodone...has been on both meds approx 10 years give or take. Without the trazodone client sleeps 2-3 hours per night and then unable to go back to sleep. Client is becoming extremely exhausted/fatigued. Takes 50-100 mg trazodone occasionally to get some sleep. has been off trazodone for 4-6 weeks now. Client said years ago the only thing that helped was taking tryptophan but then could not find it anymore. Client is afraid to come completely off Prozac so wishes to simply add 100 mg 5-Hydroxytryptophan at bedtime. Anyone tried this or know if this combination is safe? Thanks so much!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karen thread:1287